aequationes mathematicae

, Volume 71, Issue 3, pp 288–293 | Cite as

A remark on solutions of a generalization of the addition formulae

  • Janusz Brzdek
Original Paper


Let J be a real interval and \( H:\mathbb{R}^2 \to \mathbb{R} \). Under some assumptions we determine all continuous functions \( g:\mathbb{R} \to J \) and \( M:J \to \mathbb{R} \) satisfying the equation
$$ g\left( {x + M\left( {g\left( x \right)} \right)y} \right) = H\left( {g\left( x \right),g\left( y \right)} \right). $$
We also show some consequences of this result.

Mathematics Subject Classification (2000).

39B12 39B22 


Addition formula Gołab–Schinzel functional equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Department of MathematicsPedagogical UniversityKrakówPoland

Personalised recommendations